# SDR CA131008012

- Difficulty date: October 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 14,374 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 630046
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 626 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NR 3 CYLINDER DISASSEMBLY PISTON PIN PLUG WAS FOUND BROKEN IN HALF INSIDE PISTON PIN.  PLUG ENDS WERE SLIGHTLY PEENED FROM IMPACTING CYLINDER WALLS, NO DAMAGE WAS CAUSED TO CYLINDER WALLS.
